# SDR IPXA2020060856215

- Difficulty date: April 15, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT O/B WING L/E BEADED DOUBLER IS CRACKED JUST I/B OF NR 12 SLAT TRACK BETWEEN XOS 772 AND XOS 776. CUTOUT DAMAGE, FABRICATED PART AND ACCOMPLISHED PERMANENT REPAIR OF LT WING L/E BEADED DOUBLER O/B OF NR 12 SLAT TRACK BETWEEN XOS 772 AND XOS 776 IAW SRM 57-40-02 FIG 205 REPAIR 15 REV 66. (MAJOR)
